# SDR CALA2011112100754

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 32,461 hours, 13,436 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 898052
- Part serial: W857489
- Condition: Leaking
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

EN ROUTE THE FIRE EX-SEAL BROKE AND DISCHARGED (COCKPIT BOTTLE).  REMOVED AND REPLACED COCKPIT HALON FIRE EXTINGUISHER.  OK TO CONTINUE.
